# SDR DXTA2024092500648

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NEEDS ADJUSTED. AFTER LANDING WITH COLD SOAKED AIRCRAFT, MAIN CABIN DOOR WILL NOT STAY IN DOWN LOCKED POSITION USING CABIN DOOR HANDLE. CORRECTIVE ACTION: ADJUSTED SUPPORT STRUT ASSY AS NEEDED. NO DEFECTS FOUND AT THIS TIME OPS CHECKS GOOD. PERFORMED WORK IAW MM 52-10-01
